Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Mid cycle bleeding with cramps, lower back pain. History of irregular periods post miscarriage. Normal?

Hi, I had a period Jan. 3 13, It lasted 4 days but was very heavy and full of clots. Two weeks later and I started bleeding again (Jan. 16 13). I m having cramps and lower back pain around my sides and there seems to be a lot of blood everytime I go to the washroom. I had a miscarriage 8 months ago and my cycles are still irregular and I am going to see a doctor next week to discuss that. RIght now should I be concerned/worried about this second period I m having. Is this normal?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello, Thanks for the query.

Although there will usually be a little pain and bleeding, recovery usually happens fairly quickly for most women after an uncomplicated abortion.

Abnormal vaginal bleeding is rare; fewer than 1 percent of women experience this complication after an abortion.
This can indicate infection, hemorrhaging or other complications.

Get a USG done for endometrial thickness. There could be hormonal imbalance in the body leading to irregular menstrual cycle.

Take NSAID for pain relief and tranostat for symptomatic control of bleeding.
Contact your doctor for further treatment plan.

Hope this helps,
Dr Nilofer

Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor